Add a comment

You must be logged in to be able to post comments!

Top comments

Ask for another medicine? There's not just one for anxiety out there, I'm sure there's one that'll leave your eyes and body be :)

Go for the rude stares. Who knows, maybe someone will think that you're winking at them and you'll find yourself a date.

Comments

Ask for another medicine? There's not just one for anxiety out there, I'm sure there's one that'll leave your eyes and body be :)

Agree. And right when you start a medicine, the side effects are really bad, but after a month or two, they subside. Or you can try some things to make it better: take probiotics, eat food when you take your medicine, etc. But don't just stick to one medicine if it makes you miserable. There are plenty out there! My best friend takes one that doesn't have any problematic side-effects, for anxiety. Relief is possible! Don't give up!

sounds like a shitty situation dude

Or you could just man up and deal with it instead of inventing imaginary syndromes to cope with your failures.

calm down blackbird, here's my advice: don't go on fml when your having pmt

i thought your picture was of a big ass shit in the sink

Lexapro is an antidepressant. NOT for anxiety. Take it from someone who works in a pharmacy, that won't help in the way you want it too. Don't listen to Ayame.

You told someone on the internet you've never met to take your drug because it works for you or to try self medicating with street drugs. You might be well intentioned but FYI that's why people are worried...

Fuck off blackbird. U know nothing of the medical world. He is not making up syndromes. Like me he might have a defficiancy of some mineral. Thats what happens. So you better know shit, before you talk shit.

I smell charlie sheen..... What about a buttplug XD

Go for the rude stares. Who knows, maybe someone will think that you're winking at them and you'll find yourself a date.

I second this. You're not the only one with this problem. Someone else should be sharing the same side effect.

Pretending you have turrets could always be fun! =]

learning how to spell tourettes would be fun too.

No, no, turrets like fun little towers!

You know, I heard there's this thing called, The Chill Pill. ;)

just swear at them and tell them (and possibly the authorities) that you have turrets!

You sir stole my comment! stupid loading. At least we think alike

Well Pen, they are just explaining how they would defend themselves in that embarrassing situation. What do you expect them to do, curse uncontrollably?

thatd be fun to see, a guy with tourettes on a turret who just so happens to be a tourist :P

I choose rude stares. start screaming profanities and tell em you have turrets. :]

Feeling Good by David D Burns. Read that to help your anxiety.

personally I'd choose to be like Tweak from south park that way I can blame everything on underpants gnomes

Umm I'm calling bullshit. Anxiety meds mellow you out, not give you the jitters. And anxiety meds prescribed to stop digestive issues? Either this is the worst fake ever or you got the half rate doctor from the Simpsons who doesn't speak English. Either way fyl for being stupid

Copy and paste from drugs.com about the first anti-anxiety medication I thought of: Xanax. It's part of a common class of drugs used to treat anxiety. The other class is SSRI anti-depressants. What are the possible side effects of Xanax? Get emergency medical help if you have any of these signs of an allergic reaction to Xanax: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Call your doctor at once if you have any of these serious side effects: unusual risk-taking behavior, decreased inhibitions, no fear of danger; depressed mood, thoughts of suicide or hurting yourself; hyperactivity, agitation, hostility, hallucinations; feeling light-headed, fainting; seizure (convulsions); urinating less than usual or not at all; muscle twitching, tremor; or jaundice (yellowing of the skin or eyes). Did you see the muscle-twitching, seizures, and hallucination part? Really now, depending on who you are, these meds can be miserable!

aww I was going to comment on this but it got modded before I could. I will anyways just to clear up that stomach and digestion problems can happen when you are stressed/nervous. so that part does make sense... what doesn't is OP not asking for a different med. it took a while for me to find a med that didn't have bad side effects so just keep looking OP

Solution is easy - stay in all day near a toilet! No seriously go see your doctor, which you should've done straight away when you had side effects!

Not necessarily - side effects are generally expected and most fade away after 2-4 weeks. Side effects that are negatively impacting your life, though, I would definitely go back to the doctor to try something else. That's why there are so many different medications, because you can never know exactly how they affect different people, and it can take a few tries to get something that works well.

rude stares? I have epilepsy I twitch cause of it. I've never gotten rude stares. odd ones here and there yes. but not rude. though if you stick to this particular med I promise you get used to the shaking. due to my horribel health I have a few medications that make me shake. after a month or so it's just normal.